# SDR AALA20072367

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 56,445 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT AT FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
